# SDR R61A201407060853

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 26,513 hours, 19,802 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548162
- Part serial: 1019
- Condition: Failed
- Location: Te Flaps
- Part time: 26,516 hours, 19,806 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP FAIL MESSAGE.  DIVERTED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE R & R FLAP ACTUATOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
